MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, TRANSVAGINAL REPAIR OF PELVIC OR

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, TRANSVAGINAL REPAIR OF PELVIC OR
Model Number M0068318260
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Capio device noted by surgeon to be misfiring.No further description found in operative note.Manufacturer response for instrumentation, surgical mesh, urogynecologic, transvaginal repair of pelvic or, capio slim (per site reporter).Not known at this time.

Brand Name
CAPIO SLIM
Common Device Name
INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, TRANSVAGINAL REPAIR OF PELVIC OR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key25374125
Report Number25374125
Device Sequence Number9204403
Product Code PWI
UDI-Device Identifier08714729842804
UDI-Public(01)08714729842804
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068318260
Device Catalogue NumberM0068318260
Device Lot Number37991514
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/26/2026